# SDR CALA2019100501702

- Difficulty date: October 2, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 37,561 hours, 13,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A824025
- Condition: Damaged
- Location: Bs 360
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHORD REPAIR STA 360 CHORD REPAIR STA 360 REF AVO ESC190920-0425-1A, REF AVO ESC190920- 0425-1B AND ECRA 5341-01188 THIS L/P REFLECTS THAT A MAJOR REPAIR WAS ACCOMPLISHED WHICH IS RII, CREATE A DIP REF ECRA 5341-01188 PART 1.D.5 AND CREATE EFSR DIP CREATED PER ECRA 5341-01188.  ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRACT REACHING 50,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL FLIGHT CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS. PER ECRA 5341-01188. ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRACT REACHING 50,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL FLIGHT CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.
